Abstract and Applied Analysis

A Korovkin Type Approximation Theorem and Its Applications

Malik Saad Al-Muhja

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We present a Korovkin type approximation theorem for a sequence of positive linear operators defined on the space of all real valued continuous and periodic functions via A-statistical approximation, for the rate of the third order Ditzian-Totik modulus of smoothness. Finally, we obtain an interleave between Riesz's representation theory and Lebesgue-Stieltjes integral-i, for Riesz's functional supremum formula via statistical limit.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 859696, 6 pages.

Dates
First available in Project Euclid: 3 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412364370

Digital Object Identifier
doi:10.1155/2014/859696

Mathematical Reviews number (MathSciNet)
MR3198265

Zentralblatt MATH identifier
07023211

Citation

Al-Muhja, Malik Saad. A Korovkin Type Approximation Theorem and Its Applications. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 859696, 6 pages. doi:10.1155/2014/859696. https://projecteuclid.org/euclid.aaa/1412364370


Export citation

References

  • O. Duman, “Statistical approximation for periodic functions,” Demonstratio Mathematica, vol. 36, no. 4, pp. 873–878, 2003.
  • C. Radu, “$A$-summability and approximation of continuous periodic functions,” Studia Universitatis, Babeş-Bolyai: Mathematica, vol. 52, no. 4, pp. 155–161, 2007.
  • G. A. Dzyubenko and J. Gilewicz, “Copositive approximation of periodic functions,” Acta Mathematica Hungarica, vol. 120, no. 4, pp. 301–314, 2008.
  • Z. Ditzian and V. Totik, Moduli of Smoothness, Springer, Berlin, Germany, 1987.
  • K. Kopotun, “On copositive approximation by algebraic polynomials,” Analysis Mathematica, vol. 21, no. 4, pp. 269–283, 1995.
  • I. A. Shevchuk, Approximation by Polynomials and Traces of the Functions Continuous on an Interval, Naukova Dumka, Kiev, Ukraine, 1992 (Russian).
  • P. P. Korovkin, Linear Operators and Approximation Theory, Gordon and Breach, Delhi, India, 1960.
  • R. J. Serfling, Approximation Theorems of Mathematical Statistics, John Wiley & Sons, 1980.
  • I. Sakaoğlu and M. Ünver, “Statistical approximation for multivariable integrable functions,” Miskolc Mathematical Notes, vol. 13, no. 2, pp. 485–491, 2012.
  • W. Rudin, Principles of Mathematical Analysis, McGraw-Hill, 3rd edition, 1976.
  • R. G. Bartle, The Elements of Real Analysis, John Wiley & Sons, 3rd edition, 1976. \endinput